"Interpretation of Generalized Matrix Functions via Geometric Measure o" by Haixia Chang, Vehbi Emrah Paksoy et al.
 

Mathematics Faculty Articles

Interpretation of Generalized Matrix Functions via Geometric Measure of Quantum Entanglement

Document Type

Article

Publication Date

10-2015

Publication Title

International Journal of Quantum Information

Keywords

Generalized matrix function, Quantum entanglement, Geometric measure, Irreducible character, Permutation group, Alternating group

ISSN

0219-7499

Volume

13

Issue/No.

7

First Page

1

Last Page

9

Abstract

By using representation theory and irreducible characters of the symmetric group, we introduce character dependent states and study their entanglement via geometric measure. We also present a geometric interpretation of generalized matrix functions via this entanglement analysis.

Comments

©2016 World Scientific Publishing Co. Pte Ltd

DOI

10.1142/S0219749915500495

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS